# SDR 2012FA0000292

- Difficulty date: May 9, 2012
- Submitted: May 9, 2012
- Operation: General aviation
- Aircraft: N5521A
- Make and model: Beech F33A
- Aircraft serial: CE1338
- Aircraft time: 23,528 hours
- Engine: Cont IO520BB
- Engine time: 1,381 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3340 · Exterior Lighting
- Part: Switch
- Part number: 35380132103
- Condition: Failed
- Location: Strobe
- Part time: 2,730 hours, 10,920 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED STROB LIGHTS TO BE ON WITH SWITCH TURNED OFF.  DURING TROUBLESHOOTING, FOUND THE SWITCH TO COMING APART AND HAD FAILED. THE SWITCH WAS INSTALLED 5 APR 2009 WITH 2730 TSN WITH AN ESTIMATED 10920 CYCLES.  INSTALLED NEW STROB LIGHT SWITCH.  OPS CHECK WAS GOOD. NO CAUSE OR RECOMMENDATIONS AT THIS TIME.
